For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

Curaderm Feedback

If you've used Curaderm, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Treating 7 spots
Date: 6/2/2012
I have had a dozen SCC surgically removed; mostly on my legs but also my face. Recently I discovered a new crop of SCC on my legs. While I was recovering from having the 2 of the 12 removed surgically I learned of Curadem and decided to give it a try. I am treating 7 spots on my lower legs, 2 on my thighs and one on my arm. It has been 6 weeks and different spots have had different reactions. All became red, swollen and tender. As the cancerous skin was eaten away some of the spots became much bigger, oddly shaped, quite deep and oozed profusely. Some spots stayed rather small and nearly perfectly round. Yes, I experienced the stinging sensation as well but it's certainly tolerable.

I have experienced a couple of unexpected problems. One of the spots just above my ankle became significantly inflamed, the skin turned purple and this reaction seem to be traveling further down my ankle. The spot I was treating had quickly become a perfectly round hole about the size of a nickel. From there seem to be no change in the hole. I showed it to a friend that is doctor (but not a dermatologist). She said that if the skin stays discolored for too long it may never return to its original color. So, on that spot I have stopped. It is improving, but who knows if I got all the SCC.

On another spot - same leg but on the back of the calf, I was treating a relatively small spot which eventually turned into a small hole and seemed to close up. The surrounding area became dark and hard - as though the skin had been burned. So I stopped treating that spot. I was left with 2" area that looks like a purple bruise. It's been about 3 weeks since I stopped and the color of the skin has only slightly improved. I will provide updates to report on how the other spots progress and if scars/skin color return to normal.

Note on micropore tape: it is also known as paper tape. I actually prefer Nexcare First Aid Flexible Clear Tape. It is also a micropore in that it has little holes so it can breathe. I found that sticking the tape directly over the wound was too irritating to the surrounding skin so I do the following: clean the wound, apply Curaderm, cover with wax paper, apply tape. The wax paper is great! Keeps the wound moist and protects the surrounding skin. You buy wax paper at the grocery store, next to cling wrap and aluminum foil! Good luck to us all!

Excessive pain
Date: 6/15/2012
I was diagnosed to have squamous cell carcinoma, in my throat and around my neck. I purchased Curaderm and applied it to the affected area. After doing this for three days I have experienced extreme burning in the area of treatment - each and every day. The size of the area I am treating is about the size of a softball, on the side of my face and neck. I have another area, about half that size on the other side of my neck. I am only treating an area that is protruding the most (about 3" x 3"). At first I was using the micropore tape. It felt like my skin was going to rip off, and in some places it was. So, I started using gauze to cover the affected area and paper tape on the edges.

I question the buring part. I feel like I am going to pee my pants and I'm dancing all over the house. My question I doing this right? I have re-read your notes and realized that I'm not using enough cream. I was just applying a thin layer over the area. Am I applying this to too large of an area? With an area this large, should I start in the middle or on the edge? I would appreciate any feedback from you. Please contact me at the above email address. Thank you.

AskDocWeb: Although the directions say that tingling or burning may be experienced for up to 60 minutes after each application, excessive pain is listed as an "Adverse Reaction" as are swelling, redness or purulent drainage (pus), and fever. If swelling, irritation, pain or redness is prolonged, distressing or excessive - seek your health professional's advice.

Skin sunspot
Date: 7/1/2012
Tried curaderm on a skin sunspot. An ulcerated lesion formed in 3 days, with severe constant burning. Stopped treatment but the lesion has not healed in over 2 weeks, constant burning and open lesion. Have applied antiseptic and skin medication, did not help. I am not allergic to eggplant, but seem to be allergic to this product.

Horrified with results
Date: 7/11/2012
Treating & spots: It's been about 1 month since my last post and about 10 weeks of treatment. About half the spots no longer need treatmen as the leasion have essentially closed. So that's the good news. The bad news is that I now have big (1" to 2") purple spots. They look like bruises because of te shape but they could be scars. Hopefullt they will fade away completely. Thus far, I am horrified with the results and feel as though I am permanantly disfigured. Time will tell and I'll be back in about a month to update my experience.

Grace's Update at 13 weeks
Treating 7 Spots & Horrified by the Results Update 13 weeks since I started. I still have the purple scars although they have faded somewhat. The size and shape of the scars are far worse than scars left from a row of stiches. Although I have had a surgical removal of an SCC that had complications and left a nasty scar similar to those I have from Curaderm. At this point, I'd say Curaderm does the job in eradicating SCC but cosmetically I'm disappointed - but that might improve with more time.

Skin cancer patient
I have to tell you, I have had several MOHS surgeries due to radiation I had when I was 20 for Hodgkins disease and I have several scars from it. I was a drug representative for several years as well, and you can't believe everything the medical community tells you. Physicians mean well and conventional medicine does the best it can at the time, and deals with consequences later. I have been using Curaderm on a BCC lesion on my nose for several weeks now, and yes it does look worse before it gets better, but it WILL get better and with NO scarring! Don't be afraid and stick with it!
Experienced skin cancer patient

Curaderm bec5
I do have the puss. On my 10th day of product use. The puss for about 7 days. How long is this discharge normal?

AskDocWeb: Are you sure that you are using Curaderm BEC5 to treat non-melanoma basal cell carcinoma or squamous cell carcinoma? Purulent drainage (pus) is not normal. It is listed as an "Adverse Reaction". The product information for Curaderm says to seek your h

Squamous area is ulcerating
I have a 1/2" squamous cell lesion on the side of my nose near my eye as well as actinic keratosis next to it. I have been using curaderm for 3 weeks now. the large squamous cell hole that curaderm made started to heal a few days ago. the hole filled in and although the skin was red it seemed to be healing. 2 weeks in- the actinic spot just started to ulcerate. now 3 weeks in- the original squamous area is ulcerating again- has anyone had this experience? I'm scared this is never going to heal. I have no insurance and can't go to the doctor. any comments are appreciated.

Report - 2 - 3 - 4 - 5 - Page 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - Last page 17

The best support comes from understanding shared experiences. If you have used Curaderm, use the form below to add your review of Curaderm, feedback or suggestions that may help others. Please note that all email addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:


This website is protected by copyright 2010-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Curaderm-BEC and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page